i devolope this cold and sore throut and i decided it to by theraflu but im taking a blood thinner called cumadin generic and now im worrie is it ok for me to take it
There is potential for interaction between Coumadin (warfarin) and acetaminophen, but I have seen people take these medicines together safely. Just be aware of the symptoms of the interaction and if see your doctor if you notice anything.
Please see link below for detailed information about the interaction.
You should be fine taking the Coumadin and Theraflu. I would be more concerned if you were takeing the Coumadin with Aspirin. There may be a very slight change depending on how sensitive to medicine you are but the isk is usually small with Acetaminophen products. I have been on Coumadin for many years and will be on it for life so rest assure you need to take care of the cold too so you don't feel worse. If there is any change in your numbers from the Coumadin just inform your doctor about the Theraflu DO NOT take more than recommended for the Theraflu though. Hope you feel better soon, marjorie zych
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Posted 5 Jun 2012 • 1 answer
Posted 29 Jan 2014 • 5 answers
Posted 3 Nov 2015 • 1 answer
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 • 0 answers